# SDR MASA2020032500137

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 23,939 hours, 12,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLR LVL EMER SIGN ONE BULB INOP.	RELAMPED.
